How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64367
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Hello, I need help. I am on olanzapine and I drunk one cup

Customer Question

Hello,
I need help. I am on olanzapine and I drunk one cup of Camille tea. It has caused my stool to be the same colour and impotence. I just want to know if there will be any concerns whit my medication and if I can one day come off my tablets. If you know how long does Camille tea last in your system cause I took it 2 days ago.
Please help so my mind can be settled.
Thanks Robert
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
Hello
A cup of camomille tea should not cause any problems.
I do not know what you mean about your stool being the same color and impotence?
Customer: replied 2 years ago.
Hello doctor,
I'm sure my privet physiatrist said not to touch Camille tea because it can cause problems comming off the tablets. He is on Holliday. I'm reducing at the moment by 2.5 mill. I'm just so nervouse that it will cause a problem. Please put my mind at rest. My poo is grey and my penis don't work at all.
Thanks
Expert:  DrRussMD replied 2 years ago.
Camomille can slow down how fast the olanzapine is broken down in the body, but there are two reasons this should not be a problem.
First, only one cup is not the large amount usually required to cause any problems.
Just don't drink any more.
Second, you have already been tapering your dose, and the tea would not significantly raise your dose, only a little.
There might be something else going on with you, perhaps you should not be tapering the drug at this point, without treating the symptoms that it was started before.
If you can not reach your psychiatrist, call your primary care doctor....or, any urgent care can examine you, to make sure you are OK.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and 3 other Medical Specialists are ready to help you
Customer: replied 2 years ago.
How long does Camille tea last in your system.
Thanks
Expert:  DrRussMD replied 2 years ago.
No more than a day, for the tea.
Tops.
Customer: replied 2 years ago.
Last question. I will say thank you very much for your help.
My poo is grey and my penis don't work at all.
Expert:  DrRussMD replied 2 years ago.
That is not from the tea.
Customer: replied 2 years ago.
Sorry one more question. Would I still be able to reduce my tablets when the time is right I herd Camille tea last in your system for a year. I just hope that olanzapine does not get stuck in my system for ever. Please help with this question its so important
Thanks
Expert:  DrRussMD replied 2 years ago.
No the tea does not last in your system.
Customer: replied 2 years ago.
Sorry I was confused with that question. Olanzapine will come out of my system when I want to reduce.
Expert:  DrRussMD replied 2 years ago.
Yes it will
It will take approximately 180 hours [6 to 7 days, about a week] for it to be completely out of your system once you stop.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Medical Questions